# SDR A6WA201040123

- Difficulty date: February 14, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 22850081107
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER NOSE COWL CHAFED AND GOUGED ON T/E.  REMOVED DAMAGED T/E AND INSTALLED SERVICEABLE PN 228-50091-107 T/E IAW CMM 20-26-00, 20-42-061, 20-40-11, 71-14-01.
